学术论文
2017年论文目录
2016年论文目录
2015年论文目录
2014年论文目录
2013年论文目录
2012年论文目录
2011年论文目录
2010年论文目录
2009年论文目录
2008年论文目录
2007年论文目录
2006年论文目录
2005年论文目录
2004年论文目录
2003年论文目录
2002年论文目录
应用开发
组合数学机械化通用程序库软件
中国城市竞争力报告
“二十五史”全文检索系统
骨龄智能测试系统
中国药物专利数据库
 
     
  当前位置:首页>>科研成果>>2004组合数学
 
  共计57篇论文。  
 
 
 
孙怡东
The statistic"number of udu's"in Dyck paths
Discrete Math. 287 (2004), No.1-3, 177--186
 
孙怡东
Numerical triangles and several classical sequences
Fibonacci Quart. 43 (4) (2005), 359--370
 
时俭益
Congruence classes of presentations for the complex reflection groups G(m,p,n)
J. Algebra 284(1) (2005), 392--414
 
时俭益
Fully commutative elements in the Weyl and affine Weyl groups
J. Algebra 284(1) (2005), 13--36
 
时俭益
Fully commutative elements and Kazhdan-Lusztig cells in the finite and affine Coxeter groups,II
Proc. Amer. Math. Soc. 133 (2005), 2525--2531
 
时俭益
Fully commutative elements and Kazhdan-Lusztig cells in the finite and affine Coxeter groups
Proc. Amer. Math. Soc. 131 (2003), No.11, 3371--3378 (electronic)
 
时俭益
Yang-Baxter bases for Coxeter groups
J. London Math. Soc. (2) 69 (2004), 349--362
 
胡 毅
Topological aspects of Chow quotients
J. Differential Geom., to appear.
 
R. Höfer,W.L. Huang,万哲先
Adjacency preserving mappings of symmetric and hermitian
Aequationes Math. 67 (2004), No.1-2, 132--139
 
10  Z.M. Tang,万哲先
Symplectic graphs and their automorphisms
European J. Combin. 27 (1) (2006), 38--50
 
11  郭军伟,曾江
A note on two identities arising from enumeration of convex polyominoes
J. Comput. Appl. Math. 180 (2) (2005), 413--423
 
12  曾江
On some q-identities related to divisor functions
Adv. in Appl. Math. 34 (2) (2005), 313--315
 
13  曾江,周瑾
A $Q$-analog of the Seidel generation of Genocchi numbers
European J. Combin., to appear.
 
14  曾江,周瑾
Applications of Waring's formula to some identities of Chebyshev polynomials
Fibonacci Quart., to appear.
 
15  侯江霞,曾江
Two new families of q-positive integers
Ramanujan J., to appear.
 
16  付 梅,Alain Lascoux
Partition analysis and symmetrizing operators
J. Combin. Theory Ser. A 109 (2) (2005), 339--343
 
17  侯庆虎,Alain Lascoux,穆彦平
Continued fractions for Rogers-Szego polynomials
Numer. Algorithms 35 (2004), No.1, 81--90
 
18  侯庆虎,Alain Lascoux,穆彦平
Evaluation of some Hankel determinants
Adv. in Appl. Math. 34 (2005), 845--852
 
19  陈永川,严慧芳,杨丽敏
Identities from weighted Motzkin paths
Adv. in Appl. Math. 41 (2008), 329–334
 
20  陈永川,阎国光,杨立波
Transformations of border strips and Schur function determinants
J. Algebraic Combin. 21 (2005), No.4, 379--394
 
21  陈永川,C. Krattenthaler,杨立波
The flagged Cauchy determinant
Graphs Combin. 21 (2005), 51--62
 
22  陈永川,邓玉平,杜若霞
Reduction of m-regular noncrossing partitions
European J. Combin. 26 (2) (2005), 237--243
 
23  陈永川,D.C. Torney
Equivalence classes of matchings and lattice-square designs
Discrete Appl. Math. 145 (3) (2005), 349--357
 
24  陈永川,侯庆虎,穆彦平
Applicability of the q-analogue of Zeilberger's algorithm
J. Symbolic Comput. 39 (2005), No.2, 155--170
 
25  陈永川,L.W. Shapiro,杨丽敏
Parity reversing involutions on plane trees and 2-motzkin paths
European J. Combin. 27 (2) (2006), 283--289
 
26  陈永川,付梅
Semi-finite forms of bilateral basic hypergeometric series
Proc. Amer. Math. Soc., to appear.
 
27  陈永川,E. Deutsch,S. Elizalde
Old and young leaves on plane trees
European J. Combin., to appear, arXiv: math.CO/0410127
 
 
 
     

版权所有 南开大学组合数学中心 Email: info@cfc.nankai.edu.cn
组合数学中心英文网